# SDR N6WA2021052902

- Difficulty date: May 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 40,519 hours, 30,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Bs 311.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS311.75 FRAME HAS LEVEL 2 CORROSION ON THE INSIDE. R&R FORMER AT FS311.75 IAW EO C550/700-52MR-004.
